# SDR CALA9700951

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28R IN FORWARD CARGO COMPARTMENT CORRODED AT STA 720E.  THE CORRODED SECTION OF STRINGER WAS CUT OUT, A STRINGER AND SPLICE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-3.
